Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Valparin?

hi this is sathish my son vivek is having siezer problems in his 3month old.first he got the gardenal oral treatment for three years and doctors told us to stop the syrup. After two three months siezers repeated now we are giving valparin, he is allrihgt now please tell me the sideffects.
Wed, 18 Feb 2015
Report Abuse
Pediatrician, Neonatology 's  Response
Hi Sathish,




If you Google you will see a big list of side effects for all anti epileptic medicines.



Main ones for valaprin are gastric disturbances,low platelet count,hair Loss,etc.




However please remember that it is an essential drug to take care of seizures in your child and is usually a well tolerated drug..



All the best



Dr uma


I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi this is sathish my son vivek is having siezer problems in his 3month old.first he got the gardenal oral treatment for three years and doctors...